MAUDE Adverse Event Report: CORPORATION STERIS CANADA RELIANCE VISION; RELIANCE SINGLE-CHAMBER WASHER DISINFECTOR

CORPORATION STERIS CANADA RELIANCE VISION; RELIANCE SINGLE-CHAMBER WASHER DISINFECTOR
Model Number SINGLE CHAMBER
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in progress.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that water was leaking from their reliance vision-single chamber washer/disinfector onto the floor.No report of injury.
 
Additional Manufacturer Narrative
The reliance single-chamber washer disinfector is not under steris service contract for preventive maintenance; the user facility is responsible for maintenance activities.The user facility stated that their device is serviced and maintained by a third-party service provider (getinge).Following the reported event, a getinge service technician inspected the unit and found that water was leaking from the front seal of the unit's recirculation pump.The getinge technician replaced the pump front seal, ran a test cycle, confirmed the unit to be operating to specification, and returned it to service.Steris was not contacted for service following the reported event and has not been contacted for service since 2021.No additional issues have been reported.

Brand Name
RELIANCE VISION
Common Device Name
RELIANCE SINGLE-CHAMBER WASHER DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key20791843
Report Number9680353-2024-00040
Device Sequence Number20514871
Product Code MEC
UDI-Device Identifier00724995192686
UDI-Public(01)00724995192686(11)191202
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSINGLE CHAMBER
Device Catalogue NumberFH05072
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date02/27/2025
03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown